# SDR AALA951701

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 8100022002
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, ONE SEGMENT OF EMERGENCY LIGHTS AT MID-GALLEY CROSS AISLE INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT MID-GALLEY CROSS AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
